Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized means


Author: Fred B. Wright
Journal: Trans. Amer. Math. Soc. 98 (1961), 187-203
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1961-0154107-7
MathSciNet review: 0154107
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 0001455 (1:241e)
  • [2] R. F. Arens and I. Kaplansky, Topological representations of algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 457-481. MR 0025453 (10:7c)
  • [3] R. G. Bartle, On compactness in functional analysis, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 35-57. MR 0073938 (17:510h)
  • [4] M. M. Day, Amenable semigroups, Illinois J. Math. vol. 1 (1957) pp. 509-544. MR 0092128 (19:1067c)
  • [5] I. M. Gelfand, Normierte Ringe, Mat. Sb. (N. S.) vol. 9 (1941) pp. 3-24. MR 0004726 (3:51f)
  • [6] A. M. Gleason, Projective topological spaces, Illinois J. Math. vol. 2 (1958) pp. 482-489. MR 0121775 (22:12509)
  • [7] P. R. Halmos, Algebraic logic. I, Compositio Math. vol. 12 (1955) pp. 217-249. MR 0078304 (17:1172a)
  • [8] -, Lectures on ergodic theory, Tokyo, Mathematical Society of Japan, 1956. MR 0097489 (20:3958)
  • [9] -, The representation of monadic Boolean algebras, Duke Math. J. vol. 26 (1959) pp. 447-454. MR 0121324 (22:12063)
  • [10] -, Entropy in ergodic theory, Mathematics Lecture Notes, University of Chicago, 1959.
  • [11] F. Hausdorff, Mengenlehre (3rd ed.), Berlin and Leipzig, Walter de Gruyter, 1935.
  • [12] W. Hurewicz, Ergodic theorems without invariant measure, Ann. of Math. vol. 45 (1944) pp. 373-393. MR 0009427 (5:148a)
  • [13] S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [14] M. Krein and D. Milman, On extreme points of regularly convex sets, Studia Math. vol. 9 (1940) pp. 133-138. MR 0004990 (3:90a)
  • [15] E. A. Michael, Continuous selections. I, Ann. of Math. vol. 63 (1956) pp. 361-382. MR 0077107 (17:990e)
  • [16] J. von Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1929-1930) pp. 340-427.
  • [17] D.S. Ornstein, On invariant measures, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 297-300. MR 0146350 (26:3872)
  • [18] F. Riesz, Sur les opérations fonctionnelles linéaires, C. R. Acad. Sci. Paris vol. 149 (1909) pp. 974-977.
  • [19] I. E. Segal, Equivalences of measure spaces, Amer. J. Math. vol. 73 (1951) pp. 275-313. MR 0041191 (12:809f)
  • [20] R. Sikorski, A theorem on extensions of homomorphisms, Ann. Polon. Math. vol. 21 (1948) pp. 332-335. MR 0030935 (11:76b)
  • [21] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865
  • [22] -, The generalized Weierstrass approximation theorem, Math. Mag. vol. 21 (1947-1948) pp. 167-184, 237-254. MR 0027121 (10:255a)
  • [23] -, Boundedness properties in function-lattices, Canad. J. Math. vol. 1 (1949) pp. 176-186. MR 0029091 (10:546a)
  • [24] A. Tychonoff, Ein Fixpunktsatz, Math. Ann. vol. 111 (1935) pp. 767-776. MR 1513031
  • [25] F. B. Wright, Some remarks on Boolean duality, Portugal. Math. vol. 16 (1957) pp. 109-117. MR 0097334 (20:3803)
  • [26] -, Recurrence theorems and operators on Boolean algebras, Proc. London Math. Soc., to appear.
  • [27] -, The converse of the individual ergodic theorem, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 415-420. MR 0117318 (22:8099)
  • [28] -, The recurrence theorem, Amer. Math. Monthly, to appear. MR 0133427 (24:A3261)
  • [29] K. Yosida and E. Hewitt, Finitely additive measures, Trans. Amer. Math Soc. vol. 72 (1953) pp. 46-66. MR 0045194 (13:543b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0154107-7
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society